Tohoku Mathematical Journal

Unirationality of certain complete intersections in positive characteristics

Ichiro Shimada

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 44, Number 3 (1992), 379-393.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227304

Digital Object Identifier
doi:10.2748/tmj/1178227304

Mathematical Reviews number (MathSciNet)
MR1176080

Zentralblatt MATH identifier
0788.14043

Subjects
Primary: 14M10: Complete intersections [See also 13C40]
Secondary: 14E05: Rational and birational maps

Citation

Shimada, Ichiro. Unirationality of certain complete intersections in positive characteristics. Tohoku Math. J. (2) 44 (1992), no. 3, 379--393. doi:10.2748/tmj/1178227304. https://projecteuclid.org/euclid.tmj/1178227304


Export citation

References

  • [B] A. BEAUVILLE, Sur les hypersurfaces dont les sections hyperplanes sont a module constant, The Grothendieck Festschrift (P. Cartier et al., eds.), Volume III, Birkhauser, Boston, Basel, Berlin, 1990, pp. 121-133.
  • [Sch] C. SCHOEN, unpublished
  • [Sh] T. SHIODA, An example of unirational surfaces in characteristic/?, Math. Ann. 211 (1974), 233-236
  • [S-K] T. SHIODA AND T. KATSURA, On Fermat varieties, Thoku Math. J. 31 (1979), 97-115
  • [T] J. TATE, Algebraic cycles and poles of zeta functions, Arithmetical Algebraic Geometry (O. F. G. Schilling, ed.), Harper and Row, New York, 1965, pp. 93-110.